# SDR TRAX200600596

- Difficulty date: August 10, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 12,666 hours, 10,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMER EXIT SIGN HAS BULBS INOPERATIVE.
